# SDR 374PA0007

- Difficulty date: March 3, 2004
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N374PA
- Make and model: Boeing 737-36M
- Aircraft serial: 28333
- Aircraft time: 17,301 hours, 28,333 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Condition: Loose
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FIVE BOLTS LOOSE DURING INSPECTION OF RUDDER FLANGE BOLTS PER PARA (A) & (B) OF AD 2003-26-01 AND BOEING SB 737-55A1087.  REPLACED HARDWARE AT LOCATIONS F1, F2, F3, F4, F10 PER BOEING SERVICE BULLETIN.
